Just wondering if anyone can answer this question????? I posted yesturday and there hasn't been not even one response....
Looking for advise on this one please......
Post Edited (Ducky) : 7/30/2006 5:35:23 AM (GMT-6)
Hey Cyndi... ok, I don't know why the 2nd link didn't post right.. I even tried editing it and it still won't do it right... anyways, this is what the link said:
What about osteoporosis in patients on long term cortisone-related medications? Patients with severe asthma, and those with chronic inflammatory conditions such as rheumatoid arthritis, may need conrticosteroids for prolonged periods of time. Corticosteroids such as Cortisone, Prednisolone or Prednisone can cause osteoporosis in patients if taken chronically. Corticosteroids cause decreased calcium absorption from the intestines, increased loss of calcium from the kidneys, and increased calcium loss from the bones. Increasing dietary calcium intake is important but alone cannot stop the corticosteroid-induced bone loss. Management of patients on long term corticosteroids should include:
Hey there Erin,
Thank you and I have been thinking about it and I will call my Endo tomorrow to advise..